# SDR DALA2024041604487

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N914DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62782
- Aircraft time: 15,580 hours, 6,201 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL SMELL ORIGINATED FROM AFT PAX ROWS DISSAPATED INSIDE 2 MIN. T/S PER B737 FIM/FRM 21-00 TASK 806, CHECKED CABIN EQUIPMENT, CARGO COMPARTMENTS, ALL LIGHTS AND BALLASTS, GALLEY EQUIPMENT AND RECIRC FANS PER FUMES ISOLATION TABLE IN STEP A (7) NO FAULTS FOUND AT THIS TIME, ALL LIGHTS OPERATIONAL. REVISITED AFT GALLEY CEILING AREA NO FAULTS, AFT LAVS LIGHTING ALL CHECK NORMAL, INSPECTED UNDER SINK AREAS. PULLED AFT GALLEY C/MS-ALL WITH NO FAULTS FOUND, RAN BOTH ENG BLEED SYSTEMS ISOLATED WITH NO ODORS.
